# SDR 08FDEA04799

- Difficulty date: November 8, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 33,009 hours, 19,197 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 691676512
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STRAP UPPER END, ELEVATOR FEEL CONTROL UNIT MOUNT PLATFORM LEFT AND RIGHT VERTICAL WEBS CRACKED AT L/E FASTENERS.  VERIFIED VERT WEBS CRACKED.  REMOVED LT AND RT VERTICAL WEBS, FABRICATED, TREATED, PRIMED AND INSTALLED LT AND RT NEW VERTICAL WEBS, REF SRM 51-10-2 PG 2, SRM 51-30-2 PG 1-4, BOEING DWG 69-16765 ID:0001, THIS IS CLASSIFIED AS A MINOR REPAIR.
